# SDR BAQA091168

- Difficulty date: November 10, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,051 hours
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Fiber Optic Gyro
- Part number: 43800100010
- Part serial: 9700055
- Condition: Intermittent
- Location: Sas System
- Part time: 2,924 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIBER OPTIC GYRO PRODUCING YAW INTERMITTENT INTERRUPTIONS.  KEEPS GOING OFFLINE.  REPLACED WITH SERVICEABLE UNIT.
